Since I have been using Prod Forte (about a month) after eye surgery with a gas bubble for a detached retina ; I have notices that my wrist and feet are swelling. Is the an effect of the use or is there an other thing going on ?
The link below has known side effects of Pred Forte. Feet and wrist swelling are not known side effects, however it may be causing it. Please let your doctor know.
- Pred Forte Information for Consumers
- Pred Forte Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pred Forte (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jul 2010 • 1 answer
Posted 21 Aug 2010 • 1 answer
Posted 27 Jul 2011 • 10 answers
Posted 21 Feb 2014 • 1 answer
Can Pred Forte cause vaginal bleeding in post-menopausal women? I know that steroids in general can?
Posted 12 Sep 2017 • 0 answers